# SDR TWAA9909605

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK APPROXIMATELY 1 INCH AT TOP OF WING LEADING EDGE AT APPROXIMATELY 18 IN OTBD OF NR 7 LEADING EDGE SLAT TRACK.  REPAIRED PER SRM 57-06A.
